# SDR 04FDEA01367

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP O/B HINGE (WING SIDE), ACTUATOR ATTACHMENT I/B BORE FOUND CORRODED.  RT WING O/B FLAP O/B HINGE (WING SIDE), ACTUATOR ATTACHMENT I/B   BORE CORROSION REMOVED AS PER CMM 57-44-09 PAGES 402 TO 407 FIG 401.  ORIGINAL DIAMETER: 1.187, MAX ALLOWABLE DIAMETR: 1.190, FINAL DIAMETER: 1.218, EXCEEDED LIMIT.  REPAIRED AS PER EA 1-5750-76675. OUTBOARD TRAILING EDGE FLAPS OUTBOARD HINGE BRACKET (WING SIDE) ACTUATOR ATTACHMENT LUGS, REPAIR.
